| Model Number |
3788 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient's ipg was unable to communicate with external devices.The patient lost therapy and the ipg was deemed inoperable.Surgical intervention is planned to replace the ipg.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
Additional information was received that the patient's ipg was explanted and replaced.Effective therapy was established postoperatively.